EconPapers    
Economics at your fingertips  
 

Inverse Stochastic Dominance and Yaari's Model

Alain Chateauneuf () and P.-H. Wilthien

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Abstract: In this paper, we show that the third inverse stochastic dominances introduced by Muliere and Scarsini (1989) is nicely connected with the Yaari's dual model. We show especially that the third inverse stochastic dominance is closely linked with the non-negativity of third derivative of the decision-maker's frequency transformation function f. We also give new simple proofs for the known characterizations of first and second (inverse) stochastic dominances through signs of first and second derivatives in the case of differentiable f.

Keywords: INCOME; EQUITY; RISK; DISTRIBUTION (search for similar items in EconPapers)
JEL-codes: D31 D63 D71 D81 (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:1999-95

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2020-01-11
Handle: RePEc:fth:pariem:1999-95